# SDR AALA202106239001

- Difficulty date: June 23, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 21,829 hours, 6,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FOUND L4 EPSU BATTERY IN FAULT. REPLACED BATTERY PER AMM 33-51-38.
